# SDR R61A201510290811

- Difficulty date: October 29, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: 240965001
- Condition: Damaged
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EMERGENCY RAM AIR CHECK VALVE O-RING DAMAGED.  MX R & R EMERGENCY RAM AIR CHECK VALVE O-RING IAW AMM 21-25-03, PN 24096-5001, O-RING.
